On the second-order characteristics of marked point processes


Schlather, Martin


Dokumenttyp: Zeitschriftenartikel
Erscheinungsjahr: 2001
Titel einer Zeitschrift oder einer Reihe: Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability
Band: 7
Heft: 1
Seitenbereich: 99-117
Ort der Veröffentlichung: London
Verlag: Chapman & Hall
ISSN: 1350-7265
Sprache der Veröffentlichung: Englisch
Einrichtung: Fakultät für Wirtschaftsinformatik und Wirtschaftsmathematik > Mathematische Statistik (Schlather 2012-)
Fachgebiet: 510 Mathematik
Abstract: This paper aims to combine the central limit theorem with the limit theorems in extreme value theory through a parametrized class of limit theorems where the former ones appear as special cases. To this end the limit distributions of suitably centered and normalized $l_{cp(n)}$-norms of $n$-vectors of positive i.i.d. random variables are investigated. Here, $c$ is a positive constant and $p(n)$ is a sequence of positive numbers that is given intrinsically by the form of the upper tail behavior of the random variables. A family of limit distributions is obtained if $c$ runs over the positive real axis. The normal distribution and the extreme value distributions appear as the endpoints of these families, namely, for $c =0 +$ and $c = \infty$, respectively.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Zitationsbeispiel und Export

Schlather, Martin (2001) On the second-order characteristics of marked point processes. Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability 7 1 99-117 [Zeitschriftenartikel]



+ Suche Autoren in

+ Aufruf-Statistik

Aufrufe im letzten Jahr

Detailierte Angaben



Sie haben einen Fehler gefunden? Teilen Sie uns Ihren Korrekturwunsch bitte hier mit: E-Mail


Actions (login required)

Eintrag anzeigen Eintrag anzeigen